# SDR SWAA2021021146228

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7580
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 927 TO BS 947 AND STR 25R AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOC BTW BS927 TO BS 947 AND STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 REV - SHEET 16 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE LENGTH OF CRACK 0.686' TOOL USED P/N 500-196-30 S/N 14334557 DUE DATE 29-OCT-21 MATERIAL USED 7075+ 0.032' HEAT TREATED TO T62 IAW BAC 5602 DWG #147A7580 SHEET 17 REV -
